Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Comparison theorems for linear differential equations of second order


Author: Walter Leighton
Journal: Proc. Amer. Math. Soc. 13 (1962), 603-610
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1962-0140759-0
MathSciNet review: 0140759
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Maxime Bôcher, Leçons sur les methodes de Sturm, Gauthier-Villars, Paris, 1917.
  • [2] E. L. Ince, Ordinary differential equations, Longmans, London, 1927.
  • [3] Walter Leighton, A substitute for the Picone formula, Bull. Amer. Math. Soc. 55 (1949), 325-328. MR 0031156 (11:109f)
  • [4] Marston Morse, The calculus of variations in the large, Amer. Math. Soc. Colloq. Publ. Vol. 18, Amer. Math. Soc., New York, 1934. MR 1451874 (98f:58070)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0140759-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society